# SDR UIEA2017071301209

- Difficulty date: July 13, 2017
- Submitted: July 14, 2017
- Operation: Air carrier
- Aircraft: N429MC
- Make and model: Boeing 747481
- Aircraft serial: 24833
- Aircraft time: 96,607 hours, 13,850 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Chafed
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OTBD AILERON PANEL 591DB CHAFED WITH TWO AILERON HINGE POINTS NEAR GREASE FITTINGS.  REPAIRED  IAW EA 747-5730-28-A6845,  REV IR.
